| Model Number |
67SP030 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) as a result of warning letter cms# 617147.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that when preparing the trach tube for insertion, it was discovered that the cuff of 3 trachs were not inflating.A new trach was received from intensive care unit (icu) to place in the patient.No patient injury was reported.